Validation of graph-theoretical methods for pattern identification in public health datasets

Bath, P.A., Craigs, C., Maheswaran, R., Raymond, J. and Willett, P. (2002) Validation of graph-theoretical methods for pattern identification in public health datasets. Health Informatics Journal, 8 (4). pp. 167-173. ISSN 1741-2811

Abstract

Metadata

Authors/Creators:
  • Bath, P.A.
  • Craigs, C.
  • Maheswaran, R.
  • Raymond, J.
  • Willett, P.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Information Studies
Date Deposited: 23 Mar 2009 14:57
Last Modified: 25 Mar 2009 14:40
Published Version: http://dx.doi.org/10.1177/146045820200800401
Status: Published
Publisher: Sage
Refereed: Yes
Identification Number: 10.1177/146045820200800401

Share / Export

Statistics